# SDR CA151126002

- Difficulty date: November 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 11,321 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Torn
- Location: Rt Aileron
- Part time: 11,715 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT INSPECTION, THE FLIGHT CREW NOTICED A LARGE TEAR ON THE OTBD SECTION OF THE RT AILERON.  THE TEAR STEMMED FROM THE OVERLAP BETWEEN THE L/E AND T/E SKINS. MM 27-10-00, PG 202 HAS A SPECIAL NOTE TO INSPECT THIS AREA OF THE RT AILERON. UNFORTUNATLY, DESPITE REGULAR INSPECTIONS OF THIS AREA, A VISUAL INSPECTION OF THE OVERLAP WAS NOT ADEQUATE TO DETECT A PENDING PROBLEM.  THE AILERON IS A MAGNESIUM SKIN.  THE ACFT IS CURRENTLY GROUNDED, PENDING THE ARRIVAL OF A NEW AILERON.
